On the Catalan equation over algebraic number fields

B. Brindza, K. Györy, R. Tijdeman

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)90-102
Number of pages13
JournalJournal fur die Reine und Angewandte Mathematik
Volume1986
Issue number367
DOIs
Publication statusPublished - 1986

Fingerprint

Algebraic number Field

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the Catalan equation over algebraic number fields. / Brindza, B.; Györy, K.; Tijdeman, R.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1986, No. 367, 1986, p. 90-102.

Research output: Contribution to journalArticle

Brindza, B. ; Györy, K. ; Tijdeman, R. / On the Catalan equation over algebraic number fields. In: Journal fur die Reine und Angewandte Mathematik. 1986 ; Vol. 1986, No. 367. pp. 90-102.
@article{a08bf6e9705d4f368711ebbca1fee865,
title = "On the Catalan equation over algebraic number fields",
author = "B. Brindza and K. Gy{\"o}ry and R. Tijdeman",
year = "1986",
doi = "10.1515/crll.1986.367.90",
language = "English",
volume = "1986",
pages = "90--102",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "367",

}

TY - JOUR

T1 - On the Catalan equation over algebraic number fields

AU - Brindza, B.

AU - Györy, K.

AU - Tijdeman, R.

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=84942490853&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84942490853&partnerID=8YFLogxK

U2 - 10.1515/crll.1986.367.90

DO - 10.1515/crll.1986.367.90

M3 - Article

VL - 1986

SP - 90

EP - 102

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 367

ER -